MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA LEO 4.0/12; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER

BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA LEO 4.0/12; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Model Number 367010
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The pantera leo coronary balloon catheter was inserted to post-dilate a stent in a moderately tortuous part of the proximal cx.When inflated up to 18 bar no contrast was visible in the balloon.It was not possible to post-dilate optimally without visual confirmation.Another nc balloon was used for post-dilatation of the implanted stent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned product subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The inflation equipment (i.E., inflation device, 3-waystopcock) used in the intervention was not returned.The technical investigation confirmed that the balloon has been inflated, water and/or contrast medium was observed in the balloon and in the inflation lumen and was returned in a partially deflated state.No damages to the device were observed.Functional testing was performed by connecting a reference inflation device and successfully inflating the device with 14 atm (np) and 20 atm (rbp) during which the balloon opened normally.The measured diameter of the inflated balloon at np and rbp is within specification.The reported event could not be reproduced.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be identified.

Brand Name
PANTERA LEO 4.0/12
Common Device Name
BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key21434704
Report Number1028232-2025-00934
Device Sequence Number4605167
Product Code LOX
UDI-Device Identifier07640130415683
UDI-Public(01)07640130415683(17)2712
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K163660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number367010
Device Catalogue Number367010
Device Lot Number11241746
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexMale